Discussions that mention zoloft

Open to All Other Health Topics board


I have a friend who was taking 1mg. of klonopin a day for anxiety. Some days 2 - 3mg. He was on it for 6 months. His doctor wanted to get him off it b/c it is addictive -- and onto an anti-depressent instead.

So he's been on Zoloft for about 3 weeks. And has been tapering klonopin (one or two a week for the same 3 weeks as he started the Zoloft), and hasn't taken it at all for 3 days.

He's having symptoms of feeling "weird" -- a little agitated. A feeling of "chalky" hands that he can't get clean. He has a little numbness in the fingertips. He's not sleeping well. And just feels a little "removed."

Anyone have thoughts if this is just Klonoopin withdrawal, or maybe a Zoloft symptom?

Thanks.
It could perhaps be both things. I've had experience with Zoloft, but not with Klonopin - but I am experienced with weaning off other drugs. I would bet that it is probably the withdrawal from Klonopin. Just my opinion.
Quote from slk34:
I have a friend who was taking 1mg. of klonopin a day for anxiety. Some days 2 - 3mg. He was on it for 6 months. His doctor wanted to get him off it b/c it is addictive -- and onto an anti-depressent instead.

So he's been on Zoloft for about 3 weeks. And has been tapering klonopin (one or two a week for the same 3 weeks as he started the Zoloft), and hasn't taken it at all for 3 days.

He's having symptoms of feeling "weird" -- a little agitated. A feeling of "chalky" hands that he can't get clean. He has a little numbness in the fingertips. He's not sleeping well. And just feels a little "removed."

Anyone have thoughts if this is just Klonoopin withdrawal, or maybe a Zoloft symptom?

Thanks.


It could be a combination of both, actually. The effects should subside pretty quickly.